# SDR CALA2024081202189

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 66,455 hours, 29,242 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C192081
- Condition: Missing
- Location: Refuel Coupling
- Part time: 8,387 hours, 3,943 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORT REFILL CAP MISSING UPON AIRCRAFT ARRIVAL VERIFIED NO DAMAGE AND NO LEAKS FROM REFUEL COUPLING. REQUEST CDL COMPLIED WITH CDL 28A.
